×

Found 197 Documents (Results 1–100)

100
MathJax

Asymptotic soliton-like solutions to the Benjamin-Bona-Mahony equation with variable coefficients and a strong singularity. (English. Russian original) Zbl 07411037

J. Math. Sci., New York 258, No. 3, 326-337 (2021); translation from Ukr. Mat. Visn. 18, No. 2, 226-242 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Stepwise asymptotic solutions to the Korteweg-de Vries equation with variable coefficients and a small parameter at the higher-order derivative. (English. Russian original) Zbl 1454.35321

Cybern. Syst. Anal. 56, No. 6, 934-942 (2020); translation from Kibern. Sist. Anal. 2020, No. 6, 86-95 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Differential equations with bistable nonlinearity. (English. Russian original) Zbl 1364.34061

Ukr. Math. J. 67, No. 4, 584-624 (2015); translation from Ukr. Mat. Zh. 67, No. 4, 517-554 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic multiphase solitonlike solutions of the Cauchy problem for a singularly perturbed Korteweg-de-Vries equation with variable coefficients. (English. Ukrainian original) Zbl 1353.35253

Ukr. Math. J. 66, No. 12, 1842-1861 (2015); translation from Ukr. Mat. Zh. 66, No. 12, 1640-1657 (2014).
MSC:  35Q53 35C08 34E20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software